# SDR FDEA201006081957

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757*
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR RT SHEAR WEB INBOARD SUPPORT ANGLE JOINT SUPPORT FITTING ON   FRAME CORRODED STA 1080.  REPLACEMENT OF SUPPORT FITTING ACCOMPLISHED (SECONDARY STRUCTURE).
